# SDR USAA040206

- Difficulty date: May 6, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,418 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT (.2500 INCH CRACK) AFT CORNER AT STA 332.101 FWD TO DOOR CUTOUT.  REPAIRED IAW 53-10-01 FIG 202, PAGE 207.
